# SDR DHL200072438C

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 96512502001
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C CHECK,  RT WHEEL WELL DOOR I/B SECTION OF HINGE IS CRACKED. REMOVED AND REPLACED WITH NEW AFT HINGE AT RT WW DOOR I/B SECTION.  OPS CHECKED.
